# SDR AALA202110152694

- Difficulty date: October 11, 2021
- Submitted: October 15, 2021
- Operation: Air carrier
- Aircraft: N784AN
- Make and model: Boeing 777223
- Aircraft serial: 29588
- Aircraft time: 82,752 hours, 10,099 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Part number: 767
- Condition: Inoperative
- Location: Zone 200 - Fuse
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: EMERGENCY LIGHT INOPERATIVE AT 1R DOOR AFT POSITION. REPLACED LAMP WITH NEW IAW AMM 33-51-00, OPS CHECK GOOD.
